Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Rash on the inside of upper thigh on each side. What is this ?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1391 Questions
Question
rash on the inside of my upper thigh on each side I have a rash what could this be
Posted Sat, 30 Jun 2012 in Skin Rash
 
 
Answered by Dr. Sudarshan 48 minutes later
Hi,

Thanks for writing in.

Rash on upper thigh can be fungal infection ,Intertrigo,candidiasis etc

I would also like to know -
a)Is it itchy /painful?
b)Is it flat/elevated ?
c)Is it redish/white/black?
d)Is it scaly /flaky?

Can you upload good quality photographs of affected area?

Please answer the above questions to help you better.

Anticipating you reply.

Dr Sudarshan
Dermatologist.



Above answer was peer-reviewed by
 
Follow-up: Rash on the inside of upper thigh on each side. What is this ? 24 hours later
sometimes it itches, its flat, sometimes raised, reddish, got a pic just don't know how to send
 
 
Answered by Dr. Sudarshan 2 hours later
Hi again,

Your description suits the diagnosis of tinea cruris .It is fungal infection of skin.
As you have not uploaded photos it cannot be confirmed.

Treatment of tinea cruris is oral and topical antifungals like terbinafine tablets and cream.

Photos can be uploaded by using "Upload your reports" on right hand side of this box.

Anticipating your reports.

Dr Sudarshan
Above answer was peer-reviewed by
 
Follow-up: Rash on the inside of upper thigh on each side. What is this ? 20 hours later
What med do u recommend and do I need a script?

I have uploaded a picture here.
 
 
Answered by Dr. Sudarshan 8 minutes later
Hi again ,

Medications are terbinafine tablets and clotrimazole +beclomethasone cream.

You will need prescription for the drugs.

Hope this helps you.
Dr Sudarshan
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor